MathSciNet Relay Station
MathSciNet bibliographic data
MR2802084 (2012g:03135) 03E35 (03E25 03E45 03E55 03E60 03E65)
Woodin, W. Hugh Suitable extender models I. J. Math. Log. 10 (2010), no. 1-2, 101–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement